# SDR 0029

- Difficulty date: May 14, 2004
- Submitted: May 19, 2004
- Operation: Air carrier
- Aircraft: N244LJ
- Make and model: Lear 35A
- Aircraft serial: 244
- Aircraft time: 3,608 hours, 3,309 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K235
- Part serial: 92720629
- Condition: Bulged
- Location: Mlg
- Part time: 132 hours, 79 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING PREFLIGHT CHECK OF THE AIRCRAFT THE NR 3, RT INBOARD, TIRE HAD A BULGE IN THE TREAD AREA OF THE TIRE.  THE WHEEL AND TIRE WERE REPLACED WITH A SERVICEABLE UNIT.  THIS UNIT HAD NOT FAILED AT THIS POINT BUT FAILURE OF THE TIRE COULD RESULT IN DAMAGE TO UNDERSIDE OF WING AND TO THE FLAP AREA.
